# SDR UPS03840208

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Fitting
- Part number: 37048411
- Part serial: TAG477849
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  O/B AFT STRINGER 51 END FT CRACKED AT XRS 74.000 NR 2 MAIN.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D AND 51-3-0.  DRILLED LOCATED DEBURRED NEW FITTING IAW DC8 SRM 51-1-24.  INSTALLED NEW FITTING IAW DC8 SRM  51-1-20D AND 51-3-0.  LEAK CHECK TO BE ACCOMPLISHED ON UPS T/C 8000 ITEM 26.
